Illinois Journal of Mathematics

The $p$-Banach Saks property in symmetric operator spaces

F. Lust-Piquard and F. Sukochev

Full-text: Open access

Abstract

Let $E$ be a separable r.i. space which is an interpolation space between $L^{r}(\mathbb{R}^{+})$ and $L^{q}(\mathbb{R}^{+}),1<r<q<\infty$. We give sufficient conditions on $E$ implying that the symmetric operator space $E(\mathcal{M},\tau )$ has the $p$-Banach-Saks property for a suitable $p$, for an arbitrary semifinite von Neumann algebra $\mathcal{M}$.

Article information

Source
Illinois J. Math., Volume 51, Number 4 (2007), 1207-1229.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138539

Digital Object Identifier
doi:10.1215/ijm/1258138539

Mathematical Reviews number (MathSciNet)
MR2417422

Zentralblatt MATH identifier
1155.46028

Subjects
Primary: 46Lxx: Selfadjoint operator algebras ($C^*$-algebras, von Neumann ($W^*$-) algebras, etc.) [See also 22D25, 47Lxx]
Secondary: 46Bxx: Normed linear spaces and Banach spaces; Banach lattices {For function spaces, see 46Exx}

Citation

Lust-Piquard, F.; Sukochev, F. The $p$-Banach Saks property in symmetric operator spaces. Illinois J. Math. 51 (2007), no. 4, 1207--1229. doi:10.1215/ijm/1258138539. https://projecteuclid.org/euclid.ijm/1258138539


Export citation